Title: Automatic integration over a sphere
Authors: Roose, Dirk ×
De Doncker, Elise #
Issue Date: Oct-1981
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:7 issue:3 pages:203-224
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.